DOI 10.1097/00043426-200308000-00010
Медицинская библиотека · Journal of pediatric hematology/oncology · 2003
Cholelithiasis and choledocholithiasis after sequential cytarabine and asparaginase.
Клинический случайСтатьяПеревод пока не подготовлен
Аннотация
We report 2 children with acute leukemia who developed symptomatic cholelithiasis and choledocholithiasis shortly after receiving sequential high-dose cytarabine and asparaginase. Known risk factors for gallstone formation were not present in our patients. These children did not experience any unusual therapy-related hepatic toxicity after laparoscopic cholecystectomy.
Для цитирования: Sandoval Claudio, Katz Brian, Stringel Gustavo, Jayabose Somasundaram, Lebovics Edward. Cholelithiasis and choledocholithiasis after sequential cytarabine and asparaginase.. Journal of pediatric hematology/oncology. 2003. DOI: 10.1097/00043426-200308000-00010.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.